# SDR IU62003F00038

- Difficulty date: September 17, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Component part number: 50601
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED INNER DIAMETER OF MOUNT HOLE.  OVER TORQUE, OVER PRESSURE OF POOR DESIGN.  ENGINEER NEW DESIGN OF MATERIAL TYPE.
